GENERALISED SEMI CLOSED SETS IN GRILL TOPOLOGICAL SPACES

Authors

  • Y. Palaniappan Associate Professor of Mathematics (Retd.), Arignar Anna Government Arts College, Musiri, Tamilnadu, India
  • S. Vibin Salim Raj M.Phil, Scholar, Arignar Anna Government Arts College, Musiri, Tamilnadu, India
  • V. Senthil kumaran Associate Professor of Mathematics, Arignar Anna Government Arts College, Musiri, Tamilnadu, India

Keywords:

gs closed, topology , operator , G(gs)* closed.

Abstract

The purpose of this paper is to introduce and investigate a new class of generalized semi closed sets in terms of Grill G on X. The characterization of such sets along with certain other properties of them are obtained.

References

G Choquet, “Sur les notions de filter et grille”, comptesRendus Acad. Sci. Paris, 224(1947),

-173.

DhananjoyMandal and M.N. Mukherjee, “On a type of generalized closed sets”, Bol. Soc. Paran. Mat. 301 (2012), 67-76.

Downloads

Published

2021-09-18

How to Cite

Y. Palaniappan, Raj, S. V. S. ., & kumaran, V. S. . (2021). GENERALISED SEMI CLOSED SETS IN GRILL TOPOLOGICAL SPACES. Journal of Advance Research in Mathematics And Statistics (ISSN: 2208-2409), 8(9), 01–07. Retrieved from https://nnpub.org/index.php/MS/article/view/1033